# SDR NWAA082015804

- Difficulty date: May 7, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 21,177 hours, 6,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M736 FAILED DURING EMERGENCY LIGHT BATTERY PACK CHECK AS PART OF A 1/2 A CHECK.  MAINTENANCE REPLACED THE BATTERY PACK AND ALL OPERATIONS CHECKED GOOD.
